Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Frequent spells of lightheadedness, pulses up and down the arm, confusion. What could be causing this?

I get light headed, disoriented, and feel lost with my surroundings, and feel pulses up and down my left arm . Its hard to explain the symptoms thoroughly its only a few seconds but they are the scariest longest seconds ever. I dont know what can cause it. Im 24 years old, and in good health overall. But this has been happening for 2 years. I saw a doctor but all he said was to see a neurologist , he wasnt much help. Any ideas?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you follow your doctors suggestion. Please see a neurologist.

This is to confirm that you do not have any problem. I am sure that you do not have any problem. The symptoms you are mentioning are so common and might arise due to so many simple reasons. But you must also know that if you start worrying about these symptoms, they re appear again and again because we become typecast about it.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor